Difference sets without squares

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

A sequence of natural numbers A=a 1, a 2, ... is constructed such that no a i -a j is a square and there are >x 0,73 a i 's below x.

Original languageEnglish
Pages (from-to)205-209
Number of pages5
JournalPeriodica Mathematica Hungarica
Volume15
Issue number3
DOIs
Publication statusPublished - Sep 1984

Fingerprint

Difference Set
Natural number

Keywords

  • AMS (MOS) subject classifications (1970): Primary 05B10, 10L05
  • Difference sets
  • intersective set

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Difference sets without squares. / Ruzsa, I.

In: Periodica Mathematica Hungarica, Vol. 15, No. 3, 09.1984, p. 205-209.

Research output: Contribution to journalArticle

@article{c63f45710c5e4e0f8b9d59e8547d6f68,
title = "Difference sets without squares",
abstract = "A sequence of natural numbers A=a 1, a 2, ... is constructed such that no a i -a j is a square and there are >x 0,73 a i 's below x.",
keywords = "AMS (MOS) subject classifications (1970): Primary 05B10, 10L05, Difference sets, intersective set",
author = "I. Ruzsa",
year = "1984",
month = "9",
doi = "10.1007/BF02454169",
language = "English",
volume = "15",
pages = "205--209",
journal = "Periodica Mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",
number = "3",

}

TY - JOUR

T1 - Difference sets without squares

AU - Ruzsa, I.

PY - 1984/9

Y1 - 1984/9

N2 - A sequence of natural numbers A=a 1, a 2, ... is constructed such that no a i -a j is a square and there are >x 0,73 a i 's below x.

AB - A sequence of natural numbers A=a 1, a 2, ... is constructed such that no a i -a j is a square and there are >x 0,73 a i 's below x.

KW - AMS (MOS) subject classifications (1970): Primary 05B10, 10L05

KW - Difference sets

KW - intersective set

UR - http://www.scopus.com/inward/record.url?scp=51249181019&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249181019&partnerID=8YFLogxK

U2 - 10.1007/BF02454169

DO - 10.1007/BF02454169

M3 - Article

VL - 15

SP - 205

EP - 209

JO - Periodica Mathematica Hungarica

JF - Periodica Mathematica Hungarica

SN - 0031-5303

IS - 3

ER -